It is possible that the reaction is unrelated to the Remicade, and should you stop that the joint pains might continue. As UC patients, we're more prone to having joint pains even without any medications. These are known as extra-intestinal manifestations (EIMs) of UC, joint aches/pains and rashes are the most common ones. We already know our immune systems are crazy, as they attack our intestines relentlessly, at times our immune system can grow bored and attack other things. A good read on it:https://site.crohnscolitisfoundation.org/resources/arthritis.html
It is possible to get a secondary immune condition over time, such as an Rheumatoid Arthritis. It cannot hurt to see a rheumatologist and see if you have a positive ANA for it.
Odds are less of Remicade causing it, as you have no antibodies against it. Antibodies make joint aches, rashes, flu like temps and other side effects the most likely.
way of saying, eliminate other possibilities before ceasing a medication that is working for you.